# SDR A6WA200540359

- Difficulty date: December 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 5,951 hours, 5,257 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Inoperative
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXHAUST FUMES IN COCKPIT AND CABIN.  WORSE WITH APU ON.  INSPECTED APU, FOUND NO LEAKS.  REPLACED AC PACKS COALESCER BAGS.  OBSERVED CREW RUN UP ENGINES.  NO FURTHER FUMES IN COCKPIT OR CABIN.  IAW AMM.  (K)
